# SDR ASAA2014010512324

- Difficulty date: January 5, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 23,806 hours, 7,334 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC SATCOM PROMPT IS MISSING.  ACFT GROUNDED. CYCLED CIRCUIT BREAKER,  SATCOM P18-2 GRID D14, PERFORMED TEST IAW AMM 23-51-00-730-801.  OK FOR SERVICE.
